Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



ID: 463640.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
On Stokes operators with variable viscosity in bounded and unbounded domains
Authors:Abels, H.; Terasawa, Y.
Date of Publication (YYYY-MM-DD):2009
Title of Journal:Mathematische Annalen
Volume:344
Issue / Number:2
Start Page:381
End Page:429
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Müller
Identifiers:LOCALID:training39960
ISSN:0025-5831
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.